T Nation

29 Y/O, Heavy Low T Symptoms and Very Low T in Bloodwork

Hi all,

I’m new here, but not new to Testosterone. I started TRT almost 8months ago with Testim gel but had very poor results if any…

Now i’ve been on 80mg Test E/week (Delatestryl) injections for 2 months now and not really feeling better…I did try 250mg while I was taking 160mg/2 weeks (when I first started until I read that more frequent injections were better) and I noticed some positive effects especially libido-wise but not much else. Mostly looking forward to having more energy…can’t even keep a job right now because of extreme fatigue, insomnia and lack of motivation…

It has to be noted that I’m probably Low T because of my previous Addiction to Opiates. I’m still on Methadone right now but not getting any Opiate effects anymore…just maintaining because I can’t “afford” to get off of it right now…

The big issue is that if my dose should be higher than 100mg/week (200mg/2 weeks), I’d have to source it “illegally” since in Canada the maximum dosage is 400mg/month or 100mg/week…
And without a job, I can’t afford ($$$) to buy it nor would I know where to get it from…despite seeing numerous. Canadian sites that seems to be legit and have what I would need but, I’m not sure I’d want to take a blind shot with my money…
Anyways, what would you guys recommend? (I was below 200ng/do, but I have really shitty memory so I wouldn’t know exactly how Low…)

Thanks a lot!
SunnyHours.

Do you know free testosterone levels? SHBG? E2? DHEA-S? Any thyroid labs?
If possible, post any lab results available.

On the surface, my guess is you need to increase your dose.

SHBG levels will dictate your TRT protocol, there aren’t many who would respond well to TRT injection once weekly. If your levels are swinging your body will not reach homeostasis. My SHBG while not low, is on the lower end (22) and even a twice weekly protocol I experienced a kind of dip 2.5 days after an injection.

Opiates and antidepressants do cause low testosterone and methadone is no better. methadone can dramatically lower testosterone levels.

No, I do not have the results myself, my doctor probably does but he only told me my testosterone levels were definitely too low, plus my symptoms were what made him prescribe the blood tests in the first place…

I’m only seeing him in the start of December and those tests are BEFORE I started any kind of TRT. Still haven’t had another blood test done since being on the Injections…
But symptoms aren’t really improving except that I did get some positive effects on my Libido but that’s only because I went above my prescribed dosage since I wasn’t feeling better or getting any effects…at the time I was prescribed 160mg/2 weeks but I tried 250mg/2 weeks about a month and a half into it, and a little more than 2 weeks later I got “Switched” from biweekly to weekly doses but at the same level…80 mg/week…

The way you guys seems to be talking I should already be feeling better (much better even).

So, 2 months in with injections and I should be getting more energy and stamina as well as getting a mood lift? That’d be nice too!..am not depressed but not overjoyed with life either…LOL

But it’s mostly this constant fatigue and trouble sleeping that’s urgent so I can get a job ASAP.
I got kicked off my last one during training for an AWESOME Job! But between the constant sleep issues, lack of energy and a messed up sleep schedule, after a few weeks of not sleeping much if at all, I ended up falling asleep at work…even falling out of my chair once and got fired for that and not waking up one morning…

I don’t want to mess up more places of future employment by getting a job now and ruinning it because of everything I just mentioned…

Anyways,
Cheers,
SunnyHours.

Your doctor doesn’t know how to help with your TRT, he doesn’t even know what tests to run or how to interpret the results. This is something all of us have faced at one time or another, the difference is how long it takes you to realize it before moving on.

Managing TRT is not easy, it’s an art form and unfortunately not all artists are good ones.

Your best shot is to go private as the state healthcare doesn’t have many doctors that know how to do TRT hardly at all.

Large doses increase testosterone to estrogen conversion and high estrogen wipes my energy and makes me sleepy. Speaking for myself, the larger the injection, the higher the estrogen. So I’m injecting very small doses everyday.

You need proper testing or you are playing a guessing game which protocol is going to work for you.

I love it

I actually wrote my doctor an E-Mail asking for more tests like Estrogen and a bunch of others I read about…he might just tell me that he had those tested already, but if there’s 1 thing I hate is going for blood draws…my veins are shot so they usually have to pull blood from my hands which is kinda painful, plus I’m really freakin’ Sleepy because, they open when I usually go to sleep so I’m really sleep deprived…

And the more I read on TRT the more I’m thinking I should get a referral from my Primary Doctor to see an Endocrinologist because my doctor doesn’t seem to know all that much about it…other than he recognized the symptoms…

But at the same time…Testosterone was supposed to be my “miracle”!
Because I’m running after money like crazy because I’ve been out of work for a long time because I have 0 energy, no motivation, and just really lethargic despite sleeping well…

I just really want to get my problem(s) fixed before looking for a new job because the way I lost my last job was pretty embarrassing and it was a chance in Gold and I missed it and there aren’t a Ton of jobs like that, that I can afford to lose and give a bad impression about myself and my Name…
In any case, the way I feel, I don’t think I could “sell myself” well to an employer, and I think my performances at work wouldn’t be anywhere near what I could offer when I feel like myself again…

Thanks,
SunnyHours.

If energy is a big issue have your doctor test your ferritin. I had a hard time making it through the day and found my ferritin was really high. It can also negatively effect libido and cause all sorts of problems if it is high or low.

You just describe the majority of doctors and endocrinologists, sex hormones are ignored in medical school. The only thing doctors learn in medical school is TRT causes prostate cancer, strokes and heart attacks, which is all false.

TRT is a miracle when working with a skilled doctor who has training and experience in sex hormone therapy, like an anti-aging or sports medicine doctor.

I don’t expect to see excellent results on TRT until I bring down my BF percentage, otherwise I will always convert to much testosterone over to estrogen which ruins erections and libido.